# SDR AALA202508266352

- Difficulty date: August 25, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N9021H
- Make and model: Airbus A319-115
- Aircraft serial: 6277
- Aircraft time: 30,357 hours, 14,203 cycles
- Engine: Cfmint CFM565B1
- Engine time: 30,361 hours, 14,206 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Stator
- Part number: 2123M63P03
- Part serial: GJB20160
- Condition: Faulted
- Location: Alternator
- Part time: 13,886 hours, 6,892 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ENG 1 FADEC ALTERNATOR FAULT. DECESION MADE TO RETURN TO CLT, NO EMERGENCY DECLARED AIRCRAFT LANDED WITHOUT INCIDENT. T/S IAW TSM 77-10-00-810-839-A FOUND THAT PREVIOUS TROUBLESHOOTING SHOWS HARNESS TO BE GOOD. SAME FAULT RETURNED, FOUND NO FAULTS WITH ECU. MAINTENANCE REPLACED ALTERNATOR/STATOR DUE TO INTERMITTENT FAULTS IAW AMM 73-21-30.
